# SDR ASAA2021092536079

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 54,893 hours, 16,334 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD870130C
- Condition: None
- Location: #1 Engine
- Part time: 15,325 hours, 14,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 NOTED THAT FAN BLADE #4 HAS BLADE TIP CURL. REF AMM 72-21-02-200-801-F00 2,K.1.J BLADE TIP CURL IS OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACED #4 AND #16 FAN BLADES REF T/C 78472010 SUBTASK 839-043.
